# SDR DALA2023092207781

- Difficulty date: September 5, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 111,076 hours, 16,353 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 NBR 11 L/E SLAT MECHANISM LUBRICATION ONE ACCESS DOOR MISSING RT WING. CORRECTIVE ACTION: INSTALLED NBR 11 L/E SLAT MECHANISM LUBRICATION ONE ACCESS DOOR RT WING AS PER B767-300 AMM 20-11-00 (4461054)
